... I am 60 and never had this problem before. My doctor just took me off of Lisinopril, thinking that may be my problem as this all started about the time I started taking this medicine. Has anyone else had this problem?
22 Oct 2009
just so happens I was looking on here to see if anyone else has had coughing and tickle in throat. I take it at night and cough a lot at night only while lieing on side mostly. It wakes me up out of a dead sleep. Cough medicine doesn't help at all. I stopped 5 days ago and still coughing bad but everything I read says it can take 2 weeks for side effects to go away after stopping this medicine.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take it for allergies. I moved from the northwest (Washington state) to the Southeast (Northeast Tennessee) and the allergies are bad. Runny nose, ...
1 answer • 14 Feb 2010
Benadryl caused me to have thin skin and easy bruising. Once I got off of the drug my nails are stronger, and I am having no issues with my skin. ...
1 answer • 17 Jan 2014
I started with a cough in aug , Dr took me off lisinopril and I started on another drug , not an ace inhibitor , cough went away in about 6 wks . I ...
1 answer • 27 Dec 2014
I've had a very bad cough, runny nose, dizzy spells, sneezing, sore throat etc. since the beginning of the year. I haven't slept well in ...
2 answers • 11 May 2015